MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG: Uses, Dosage, Side effects, Composition & more - Zoylo
online medicine store

MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG: Uses, Dosage, Side effects, Composition & more - Zoylo

INFORMATION ABOUT MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG

MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG uses

MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG is the combination of five drugs: Menthol (Counterirritant), Phenylephrine (Nasal Decongestant), Sodium citrate (Bronchial Secretion Enhancer), Chlorpheniramine (H1 Antihistamine) and Paracetamol (Analgesic/antipyretic). MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG is used to treat common cold.

Common side-effects

• Nausea
• Drowsiness
• Irregular heartbeat
• Diarrhoea

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG

• Take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG irrespective of meals, preferably at the same time daily for best results.
• Additionally, drink plenty of water, especially, warm water. Try inhaling steam, which gives temporary relief.
• Avoid consumption of alcohol while on MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG medication as it may cause excessive drowsiness.
• Always check with your doctor before taking MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG, if you are pregnant or breast-feeding.
• If MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG does not reduce or relieve your symptoms, please stop taking MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG and contact your doctor.
• Take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG with caution if you have heart conditions, narrow angle glaucoma, liver problems or severe kidney problems.
• Inform your doctor about all your present and past medication, including over-the-counter medicines and herbal products, especially, medicines for cold and cough.
• Do not take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG if you are allergic to menthol, phenylephrine, sodium citrate, chlorpheniramine or paracetamol. If you observe any allergic reactions such as swelling of lips, throat or face, itching, burning of skin or difficulty swallowing, immediately consult your doctor.

FREQUENTLY ASKED QUESTIONS

Q) How does MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG work? A) MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG is the combination of five drugs: Menthol (Counterirritant), Phenylephrine (Nasal Decongestant), Sodium citrate (Bronchial Secretion Enhancer), Chlorpheniramine (H1 Antihistamine) and Paracetamol (Analgesic/antipyretic).  Menthol acts by producing calming and soothing effect and reducing nasal decongestion. Phenylephrine acts on the blood vessels and constricts them which helps with nose blocks. Sodium citrate works by increasing the mucous secretion and helps to remove excess mucous. Chlorpheniramine works by blocking histamine receptors and helping to relive pain and inflammation. Paracetamol reduces high temperature and treats fever. It also reduces body pains and headache. 
Q) Can I take antidepressants with MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG? A) No, you are recommended not to take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG with antidepressants. MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG, when taken with antidepressants may increase the drowsy effects and cause excessive drowsiness. If you are taking antidepressants, please consult your doctor before taking MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG.
Q) Can I take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG if I have hypertension? A) If you have severe or untreated hypertension, you are recommended not to take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG as it may worsen your symptoms. If you have hypertension, please consult the doctor before taking MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG. 
Q) Is MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG safe? A) Yes, MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG is if it is used as prescribed by the doctor. Please do not take more than prescribed doses. If you are allergic to any of the ingredients mentioned in the label, do not take MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG and immediately consult your doctor. 
Q) How is MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG stored? A) MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG is stored at room temperature and at dry place. Keep MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG away from direct sunlight and children. After MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG consumption, please tighten the cap of the bottle. Check the expiration date on the label regularly and please do not store MENTHOL 1 MG + PHENYLEPHRINE 5 MG + SODIUM CITRATE 60 MG + CHLORPHENIRAMINE 0.5 MG + PARACETAMOL (ACETAMINOPHEN) 125 MG after the expiration date. 

Slava Yurthev Copyright ^Top